# SDR 2008UALA02222

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs1400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400 STR 26L IS DENTED ON FRAME.  REMOVED DAMAGE FABRICATED AND INSTALLED RPR PER SRM 53-00-07 RPR 5 TABLE II ZONE 2. RPR IS A CAT B RPR AND REQUIRES SUPPLEMENTAL VISUAL AND NDT INSPECTIONS STARTING IN 25,000 FLIGHT CYCLES AND 11,000FC THERE AFTER. CURRENT FC= 14767.
